Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 4, Issue 1, 2014
Metadata
 

Cwikel's theorem and the CLR inequality
Rupert L. Frank
pp. 1–21
Abstract | Full-Text PDF (206 KB) | Metadata

Spectral sets of periodic matrices related to the strong moment problem
Ionela Moale and Peter Yuditskii
pp. 23–52
Abstract | Full-Text PDF (447 KB) | Metadata

A priori bounds and existence of non-real eigenvalues of indefinite Sturm–Liouville problems
Jiangang Qi and Shaozhu Chen
pp. 53–63
Abstract | Full-Text PDF (123 KB) | Metadata

Quantum ergodicity for a class of mixed systems
Jeffrey Galkowski
pp. 65–85
Abstract | Full-Text PDF (637 KB) | Metadata

Spectral properties of bipolar surfaces to Otsuki tori
Mikhail A. Karpukhin
pp. 87–111
Abstract | Full-Text PDF (216 KB) | Metadata

The Galerkin method for perturbed self-adjoint operators and applications
Michael Strauss
pp. 113–151
Abstract | Full-Text PDF (353 KB) | Metadata

Best constants in Lieb-Thirring inequalities: a numerical investigation
Antoine Levitt
pp. 153–175
Abstract | Full-Text PDF (605 KB) | Metadata

Scattering theory of the $p$-form Laplacian on manifolds with generalized cusps
Eugenie Hunsicker, Nikolaos Roidos and Alexander Strohmaier
pp. 177–209
Abstract | Full-Text PDF (278 KB) | Metadata